Remarks on elliptic singular perturbation problems

H. Ishii, Shigeaki Koike

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

We show the effectiveness of viscosity-solution methods in asymptotic problems for second-order elliptic partial differential equations (PDEs) with a small parameter. Our stress here is on the point that the methods, based on stability results, apply without hard PDE calculations. We treat two examples. Moreover, we generalize the results to those for Hamilton-Jacobi-Bellman equations with a small parameter.

Original languageEnglish
Pages (from-to)1-15
Number of pages15
JournalApplied Mathematics and Optimization
Volume23
Issue number1
Publication statusPublished - 1991 Jan
Externally publishedYes

Fingerprint

Singular Perturbation Problems
Small Parameter
Partial differential equations
Hamilton-Jacobi-Bellman Equation
Elliptic Partial Differential Equations
Viscosity Solutions
Partial differential equation
Viscosity
Generalise

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Remarks on elliptic singular perturbation problems. / Ishii, H.; Koike, Shigeaki.

In: Applied Mathematics and Optimization, Vol. 23, No. 1, 01.1991, p. 1-15.

Research output: Contribution to journalArticle

@article{7a1f747d51d24c26b2d11b8f470201ac,
title = "Remarks on elliptic singular perturbation problems",
abstract = "We show the effectiveness of viscosity-solution methods in asymptotic problems for second-order elliptic partial differential equations (PDEs) with a small parameter. Our stress here is on the point that the methods, based on stability results, apply without hard PDE calculations. We treat two examples. Moreover, we generalize the results to those for Hamilton-Jacobi-Bellman equations with a small parameter.",
author = "H. Ishii and Shigeaki Koike",
year = "1991",
month = "1",
language = "English",
volume = "23",
pages = "1--15",
journal = "Applied Mathematics and Optimization",
issn = "0095-4616",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Remarks on elliptic singular perturbation problems

AU - Ishii, H.

AU - Koike, Shigeaki

PY - 1991/1

Y1 - 1991/1

N2 - We show the effectiveness of viscosity-solution methods in asymptotic problems for second-order elliptic partial differential equations (PDEs) with a small parameter. Our stress here is on the point that the methods, based on stability results, apply without hard PDE calculations. We treat two examples. Moreover, we generalize the results to those for Hamilton-Jacobi-Bellman equations with a small parameter.

AB - We show the effectiveness of viscosity-solution methods in asymptotic problems for second-order elliptic partial differential equations (PDEs) with a small parameter. Our stress here is on the point that the methods, based on stability results, apply without hard PDE calculations. We treat two examples. Moreover, we generalize the results to those for Hamilton-Jacobi-Bellman equations with a small parameter.

UR - http://www.scopus.com/inward/record.url?scp=0025902834&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0025902834&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0025902834

VL - 23

SP - 1

EP - 15

JO - Applied Mathematics and Optimization

JF - Applied Mathematics and Optimization

SN - 0095-4616

IS - 1

ER -